# SDR SIMA20220415004

- Difficulty date: April 15, 2022
- Submitted: April 17, 2022
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 41,269 hours, 37,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070009520
- Condition: Cracked
- Location: Aft
- Component: Flashlight And
- Component part number: P2070009520
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT CRADLE CRACKED-C/A-RAR AFT FA FLASHLIGHT ASSY IAW ETN-EM-33-059. OPS CHECK GOOD. MEL RESTORED.
